Rocky Mountain Journal of Mathematics

Some counterexamples involving selfadjoint operators

Jerome A Goldstein

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 2, Number 1 (1972), 143-150.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250131667

Digital Object Identifier
doi:10.1216/RMJ-1972-2-1-143

Mathematical Reviews number (MathSciNet)
MR290163

Zentralblatt MATH identifier
0232.47040

Subjects
Primary: 47C99: None of the above, but in this section 47D10 47B25: Symmetric and selfadjoint operators (unbounded) 47B47: Commutators, derivations, elementary operators, etc.
Secondary: 22A99: None of the above, but in this section

Citation

Goldstein, Jerome A. Some counterexamples involving selfadjoint operators. Rocky Mountain J. Math. 2 (1972), no. 1, 143--150. doi:10.1216/RMJ-1972-2-1-143. https://projecteuclid.org/euclid.rmjm/1250131667


Export citation